# SDR UALA2011060602751

- Difficulty date: June 4, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 49,427 hours, 6,005 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING AROUND ROW 19-22C COMES ON INFLIGHT.   REPLACED BATTERY PACK AT 3L ABD, OPS CHECKED.
